# SDR DLM90002012

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 11,995 hours, 6,490 cycles
- Engine: Iae V2528D5
- Engine time: 10,656 hours, 6,045 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Reservoir
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CLIMB LT HYD PRESS LOW MESSAGE ON OAP.  PRESSURE EVENTUALLY DROPPED TO 0 PSI.  RAN HYD PRESSURE LOW CHECKLIST AND LT HYD FAILURE CHECKLIST.  INDICATIONS STABILIZED AT 0 PSI AND 27QTS.  FOUND LEFT HYD RESERVOIR FAILED CAUSING AIR IN LEFT SYS AND NR 1 ENG DRIVEN PUMP FAILURE.  EVIDENCE OF BURNT HYDRAULIC FLUID AND TAR BUILD UP AT EDP AND EDP HYD LINES.  REPLACED LEFT PTU, THE LEFT HYDRAULIC RESERVOIR, AND LEFT EDP.  ALSO, FLUSHED LINES PER MM AND REPLACED ALL FOUR HYD FILTERS ON LEFT SIDE.
